MathSciNet Relay Station
MathSciNet bibliographic data
MR1145965 (93h:20055) 20H10 (11E39 20G30)
Vulakh, L. Ya. Higher-dimensional analogues of Fuchsian subgroups of ${\rm PSL}(2,\germ o)$. Trans. Amer. Math. Soc. 337 (1993), no. 2, 947–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement